# SDR SWAA2021081688590

- Difficulty date: June 2, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 21,274 hours, 9,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY FWD SHIELD HAS CORROSION FROM STA 420 - 440 RBL 23 WL 157 / REMOVED FWD CARGO BAY FWD SHIELD FROM STA 420 - 440 RBL 23 WL 157 DUE TO CORROSION BEING OUT OF LIMITS IAW SRM 53-00-53 FIG 103; INSTALLED NEW SHIELD PO # 772092 FORM STA 420 - 440 RBL 23 WL 157 IAW SRM 51-40-02-0G-0 AND BOEING DWG # 143A0080. 57828U 6/4/2020
